# SDR Z9B2003F00002

- Difficulty date: December 17, 2002
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN, AT 100 HOUR INSPECTION FOUND COMMUTATOR WORN DOWN TO UNDERCUT, BRUSHES STILL SERVICEABLE.  MAY NOT HAVE BEEN PROPERLY UNDERCUT AT LAST OVERHAUL.
